Dynasty: A Simple Stochastic Growth Model
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by UCLA Department of Economics in its series UCLA Economics Working Papers with number 598.
Date of creation: 01 Aug 1990
Date of revision:
Contact details of provider:
Web page: http://www.econ.ucla.edu/
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Blanchard, Olivier J, 1985.
"Debt, Deficits, and Finite Horizons,"
Journal of Political Economy,
University of Chicago Press, vol. 93(2), pages 223-47, April.
- Futia, Carl A, 1982. "Invariant Distributions and the Limiting Behavior of Markovian Economic Models," Econometrica, Econometric Society, vol. 50(2), pages 377-408, March.
- Farmer, Roger E A, 1990.
The Quarterly Journal of Economics,
MIT Press, vol. 105(1), pages 43-60, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tim Kwok).
If references are entirely missing, you can add them using this form.